# SDR EISA99158

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE EGT REACHED RED LINE ON TAKEOFF.  REPLACED NR 3 ENGINE.  (M)
